EconPapers    
Economics at your fingertips  
 

A Simple Theory of International Trade with Multinational Corporations

Elhanan Helpman

Journal of Political Economy, 1984, vol. 92, issue 3, 451-71

Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (1130)

Downloads: (external link)
http://dx.doi.org/10.1086/261236 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.

Related works:
Working Paper: A Simple Theory of International Trade with Multinational Corporations (1984) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:92:y:1984:i:3:p:451-71

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-24
Handle: RePEc:ucp:jpolec:v:92:y:1984:i:3:p:451-71